More Views

Paracetamol soluble tablets 500mg 16

Product Out of stock

SKU:5039290000488
For the relief of mild to moderate pain including headache, migraine, toothache, period pain, backache, rheumatic aches and pains, sore throats and the symptoms of colds and flu.

Details

For the relief of mild to moderate pain including headache, migraine, toothache, period pain, backache, rheumatic aches and pains, sore throats and the symptoms of colds and flu.

How to Use

Check the foil is not broken before use. If it is, do not take that tablet.

Dissolve the tablets in a glass of water, stir and then drink the solution.

Adults and children of 12 years and over: Take two tablets, up to four times a day, if you need to. Don't take more than 8 tablets in any 23 hours.

Don't take more often than every 4 hours.

Do not give to children under 12 years.

Do not take more medicine than the label tells you to.

If you do not get better, talk to your doctor.

Why do I need this medicine?

Paracetamol helps relieve pain and fever.

How do I take this medicine?

Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child.

Paracetamol may be taken with or without food. If you need pain relief fast, take it on an empty stomach as food may slow down the absorption of Paracetamol from the stomach.

You may stop taking Paracetamol when you have no more pain or fever. Take it only when you need to.

What should I take note of while taking this medicine?

Inform your doctor or pharmacist if you are pregnant or breastfeeding.

Some formulations of painkillers or muscle relaxants may contain Paracetamol as one of the ingredients. Do not take this medicine with other products that contain Paracetamol.

Avoid long-term use of any painkillers, including Paracetamol.

What side effects could I experience?

Side effects with Paracetamol are not common and may include rashes and other allergic reactions. However, do alert your doctor if you experience rashes that worsen or do not disappear after a few days.

What should I do if I have forgotten to use this medicine?

Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and return to your normal dosing schedule.

DO NOT double a dose under any circumstances.

When should I not use this medicine?

Do not take Paracetamol if you have liver or kidney failure.

Can I take this with other medicines?

Alert your doctor if you are taking blood-thinning medicines such as warfarin.

Are there any restrictions on the type of food I can take?

Avoid alcohol.

How should I store this medicine?

Store in a cool, dry place away from the reach of children.

Medicines must not be used past the expiry date.

Ingredient

PARACETAMOL SOLUBLE

Additional Information

SKU 5039290000488
Brand Paracetamol Soluble

Reviews

Write Your Own Review

You're reviewing: Paracetamol soluble tablets 500mg 16

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5